# SDR MWEA00394

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 41,778 hours, 31,113 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 1497673001
- Part serial: 36
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING INDICATION FAILURE LIGHT ILLUMINATED CLIMBING THROUGH 25000 FEET AND RE-ILLUMINATED 2 MINUTES AFTER STALL WARNING TEST ON BOTH SYSTEMS.  MAINTENANCE REMOVED AND REPLACED FLAP TRANSMITTER AND INDICATOR.
